# SDR QXEA2021071600364

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 46,225 hours, 48,899 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINATION STRIP IN FORWARD ENTRY IN FRONT OF FORWARD BAGGAGE COMPARTMENT IS LOOSE AND SNAGS ON INTERNAL BAGGAGE DOOR. REMOVED FROM SERVICE. RE-SECURED ILLUMINATION STRIP IN FRONT OF FWD GALLEY/FWD BAGGAGE DOOR. STRIP IS SECURE IN PLACE AND FWD BAGGAGE DOOR OPENS NORMALLY. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
